I was on Isotretinoin for a while, it seemed to be doing it's job. Then I start noticing white heads on my forehead. I never had many whiteheads before and my forehead has always been clear. Well, I obviously have to get them out or they will drive me absolutely nuts! Some of these things are pretty long, and they just show up on my forehead. They just keep popping up pretty much in the same areas, so it never gets to full heal.. I don't have bangs there to cause any irritation, so IDK. Have any ideas as to what this might be so I can treat it? Thanks!!!
Any infection and irritation can cause white heads. Tretinoin works by increasing cell turnover and reducing the stickiness of the sloughed cells. It helps expel the plugged material returning the pore to normal and is very useful in whiteheads and blackheads. It may take 6-8 weeks to produce effective results. Flaking and skin irritation are few of its side effects. Use mild cleansers on the face. If the symptoms are not resolving schedule an appointment with your dermatologist. Do keep me posted.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.